Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 5, Pages 779–787 (Mi zvmmf136)  

This article is cited in 1 scientific paper (total in 1 paper)

Comparison of Lagrangian bounds for one class of generalized assignment problems

I. S. Litvincheva, S. Rangelb

a Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia
b Sao Paulo State University, CP 136, S.J., Rio Preto, Brazil

Abstract: Classical and modified Lagrangian bounds for the optimal value of optimization problems with a double decomposable structure are examined. For the class of generalized assignment problems, this property of constraints is used to design a Benders algorithm for solving the modified dual problem. Numerical results are presented that compare the quality of classical and modified bounds.

Key words: Lagrangian bounds in optimization problems, improvement of Lagrangian bounds, generalized assignment problem.

Full text: PDF file (1197 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:5, 739–746

Bibliographic databases:

UDC: 519.658
Received: 31.07.2007

Citation: I. S. Litvinchev, S. Rangel, “Comparison of Lagrangian bounds for one class of generalized assignment problems”, Zh. Vychisl. Mat. Mat. Fiz., 48:5 (2008), 779–787; Comput. Math. Math. Phys., 48:5 (2008), 739–746

Citation in format AMSBIB
\Bibitem{LitRan08}
\by I.~S.~Litvinchev, S.~Rangel
\paper Comparison of Lagrangian bounds for one class of generalized assignment problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 5
\pages 779--787
\mathnet{http://mi.mathnet.ru/zvmmf136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2433639}
\zmath{https://zbmath.org/?q=an:1164.49322}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 5
\pages 739--746
\crossref{https://doi.org/10.1134/S0965542508050047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262334100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44149120047}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf136
  • http://mi.mathnet.ru/eng/zvmmf/v48/i5/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Comput. Systems Sci. Internat., 48:3 (2009), 363–369  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:171
    Full text:67
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021